# SDR UALA2009010600063

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 52,894 hours, 37,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT DOOR EXTERIOR EMERGENCY LIGHT INOP.  SUPPLEMENTAL DATA UPDATE FOUND BULB NOT COMPLETELY INSTALLED IN SOCKET. INSTALLED BULB, OPS CK GOOD.
